Javascript must be enabled to continue!
On the traces of certain classes of permuting mappings in rings
View through CrossRef
Abstract
Let R be a semiprime ring with center Z and extended centroid C. For a fixed integer n ≥ 2, the trace
δ
:
R
→
R
${\delta \colon R\rightarrow R}$
of a permuting n-additive mapping
D
:
R
n
→
R
${D\colon R^n\rightarrow R}$
is defined as
δ
(
x
)
=
D
(
x
,
...
,
x
)
${\delta (x)=D(x,\ldots ,x)}$
for all x ∈ R.
The notion of permuting n-derivation was introduced by Park
[J. Chungcheong Math. Soc. 22 (2009), no.3, 451–458] as follows:
a permuting n-additive mapping
Δ
:
R
n
→
R
${\Delta \colon R^n\rightarrow R}$
is said to be permuting n-derivation if
Δ
(
x
1
,
x
2
,
⋯
,
x
i
x
i
'
,
⋯
,
x
n
)
=
Δ
(
x
1
,
x
2
,
⋯
,
x
i
,
⋯
,
x
n
)
x
i
'
+
x
i
Δ
(
x
1
,
x
2
,
⋯
,
x
i
'
,
⋯
,
x
n
)
for
all
x
i
,
x
i
'
∈
R
.
$
\Delta (x_1,x_2,\dots , x_ix_i^{\prime },\dots , x_n)=\Delta (x_1,x_2,\dots , x_i,\dots , x_n)x_i^{\prime }+ x_i\Delta (x_1,x_2,\dots , x_i^{\prime },\dots , x_n)\quad \text{for all }x_i ,x_i^{\prime } \in R.
$
A permuting n-additive mapping
Ω
:
R
n
→
R
${\Omega \colon R^n\rightarrow R}$
is known to be
a permuting generalized n-derivation if there exists a permuting n-derivation
Δ
:
R
n
→
R
${\Delta \colon R^n\rightarrow R}$
such that
Ω
(
x
1
,
x
2
,
⋯
,
x
i
x
i
'
,
⋯
,
x
n
)
=
Ω
(
x
1
,
x
2
,
⋯
,
x
i
,
⋯
,
x
n
)
x
i
'
+
x
i
Δ
(
x
1
,
x
2
,
⋯
,
x
i
'
,
⋯
,
x
n
)
for
all
x
i
,
x
i
'
∈
R
.
$
\Omega (x_1,x_2,\dots , x_ix_i^{\prime },\dots , x_n)=\Omega (x_1,x_2,\dots , x_i,\dots , x_n)x_i^{\prime }+ x_i\Delta (x_1,x_2,\dots , x_i^{\prime },\dots , x_n)\quad \text{for all }x_i ,x_i^{\prime } \in R.
$
The main result of this paper states that if I is a nonzero ideal of a semiprime ring R and
Δ
:
R
n
→
R
${\Delta :R^n\rightarrow R}$
is a permuting n-derivation such that
Δ
(
I
,
...
,
I
)
≠
{
0
}
${\Delta (I,\ldots ,I)\ne \lbrace 0\rbrace }$
and
[
δ
(
x
)
,
x
]
=
0
${[\delta (x),x]=0}$
for all x ∈ I, where δ is the trace of Δ, then R contains a nonzero central ideal. Furthermore, some related results are also proven.
Walter de Gruyter GmbH
Title: On the traces of certain classes of permuting mappings in rings
Description:
Abstract
Let R be a semiprime ring with center Z and extended centroid C.
For a fixed integer n ≥ 2, the trace
δ
:
R
→
R
${\delta \colon R\rightarrow R}$
of a permuting n-additive mapping
D
:
R
n
→
R
${D\colon R^n\rightarrow R}$
is defined as
δ
(
x
)
=
D
(
x
,
.
,
x
)
${\delta (x)=D(x,\ldots ,x)}$
for all x ∈ R.
The notion of permuting n-derivation was introduced by Park
[J.
Chungcheong Math.
Soc.
22 (2009), no.
3, 451–458] as follows:
a permuting n-additive mapping
Δ
:
R
n
→
R
${\Delta \colon R^n\rightarrow R}$
is said to be permuting n-derivation if
Δ
(
x
1
,
x
2
,
⋯
,
x
i
x
i
'
,
⋯
,
x
n
)
=
Δ
(
x
1
,
x
2
,
⋯
,
x
i
,
⋯
,
x
n
)
x
i
'
+
x
i
Δ
(
x
1
,
x
2
,
⋯
,
x
i
'
,
⋯
,
x
n
)
for
all
x
i
,
x
i
'
∈
R
.
$
\Delta (x_1,x_2,\dots , x_ix_i^{\prime },\dots , x_n)=\Delta (x_1,x_2,\dots , x_i,\dots , x_n)x_i^{\prime }+ x_i\Delta (x_1,x_2,\dots , x_i^{\prime },\dots , x_n)\quad \text{for all }x_i ,x_i^{\prime } \in R.
$
A permuting n-additive mapping
Ω
:
R
n
→
R
${\Omega \colon R^n\rightarrow R}$
is known to be
a permuting generalized n-derivation if there exists a permuting n-derivation
Δ
:
R
n
→
R
${\Delta \colon R^n\rightarrow R}$
such that
Ω
(
x
1
,
x
2
,
⋯
,
x
i
x
i
'
,
⋯
,
x
n
)
=
Ω
(
x
1
,
x
2
,
⋯
,
x
i
,
⋯
,
x
n
)
x
i
'
+
x
i
Δ
(
x
1
,
x
2
,
⋯
,
x
i
'
,
⋯
,
x
n
)
for
all
x
i
,
x
i
'
∈
R
.
$
\Omega (x_1,x_2,\dots , x_ix_i^{\prime },\dots , x_n)=\Omega (x_1,x_2,\dots , x_i,\dots , x_n)x_i^{\prime }+ x_i\Delta (x_1,x_2,\dots , x_i^{\prime },\dots , x_n)\quad \text{for all }x_i ,x_i^{\prime } \in R.
$
The main result of this paper states that if I is a nonzero ideal of a semiprime ring R and
Δ
:
R
n
→
R
${\Delta :R^n\rightarrow R}$
is a permuting n-derivation such that
Δ
(
I
,
.
,
I
)
≠
{
0
}
${\Delta (I,\ldots ,I)\ne \lbrace 0\rbrace }$
and
[
δ
(
x
)
,
x
]
=
0
${[\delta (x),x]=0}$
for all x ∈ I, where δ is the trace of Δ, then R contains a nonzero central ideal.
Furthermore, some related results are also proven.
Related Results
Effects of cleaning in Saturn's rings
Effects of cleaning in Saturn's rings
Saturn's rings are well known for many good reasons, one of them being their brightness. Made of almost 99% water ice, they are by far the most ice-rich object of the solar system,...
New Types of Permuting n-Derivations with Their Applications on Associative Rings
New Types of Permuting n-Derivations with Their Applications on Associative Rings
In this article, we introduce new generators of a permuting n-derivations to improve and increase the action of usual derivation. We produce a permuting n-generalized semiderivatio...
Biomappings: Community curation of mappings between biomedical entities
Biomappings: Community curation of mappings between biomedical entities
Many related biomedical resources propose their own identifiers for genes, proteins, chemicals, biological processes, and other entities of biological interest. The integration of ...
Prediction and curation of missing biomedical identifier mappings with Biomappings
Prediction and curation of missing biomedical identifier mappings with Biomappings
AbstractMotivationBiomedical identifier resources (such as ontologies, taxonomies, and controlled vocabularies) commonly overlap in scope and contain equivalent entries under diffe...
Prediction and Curation of Missing Biomedical Identifier Mappings with Biomappings
Prediction and Curation of Missing Biomedical Identifier Mappings with Biomappings
Abstract
Motivation
Biomedical identifier resources (ontologies, taxonomies, controlled vocabularies) commonly overlap in scope...
Topological Mappings Based on SPG*-Closed Set
Topological Mappings Based on SPG*-Closed Set
In this paper, we introduce the concept of SPG*-closed mapping and continuous mapping among which SPG-closed mappings, SPG*-closed mappings and SPG**-closed mappings and the relati...
Quasi-semi clean rings
Quasi-semi clean rings
Recently, Tang et al. [1] studied a broader concept than the concept of clean rings called quasi-clean rings. In this paper, we use the method of Tang et al. [1] in generalizing cl...
Paracompact-type mappings
Paracompact-type mappings
Recently a new direction of uniform topology called the uniform topology of uniformly continuous mappings has begun to develop intensively. This direction is devoted, first of all,...

